It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by bberg on October 04, 1999 at 20:02:26:

In Reply to: Re: Dilantin-side effects posted by Diane Buell on September 21, 1999 at 06:43:53:

at 48 years old i had my first sezure i was put on depakote the doctor said the chances of having another sezure was about 1 in a million so i took my self off then 18 months later i had another sezure i am now on DILANTIN THE ONLY SIDE EFFECT I HAVE IS MY KNEES AND ANKLES ACHE I ALSO TAKE I ASPIRIN A DAY FOR PAIN as told by the doctor


Follow Ups

All times are GMT -7. The time now is 01:06 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!